MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL

ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL
Model Number 1011493-15
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information, the investigation determined that a definitive cause for the reported defective device could not be determined; however, potential factors that could contribute to a defective device include, but are not limited to, poor visibility/radiopacity, incorrect size selection, inaccurate stent placement or stent uniformity.Based on the information provided and without the device to examine, a definitive cause for the reported defective device cannot be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the right renal artery.The 5.0x15mm rx herculink elite stent delivery system (sds) was advanced into the 118cm guiding catheter however the sds did not reach the lesion as it was thought the length of the sds was shorter than specified of 135cm.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HERCULINK ELITE
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25532036
Report Number2024168-2026-02434
Device Sequence Number13054998
Product Code NIN
UDI-Device Identifier08717648078019
UDI-Public(01)08717648078019(17)271031(10)4111261
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1011493-15
Device Catalogue Number1011493-15
Device Lot Number4111261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown